MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient underwent a right shoulder arthroscopic labral repair (bankart repair 3 to 6 o'clock) procedure during which the following arhrex devices were implanted using the inserters that come with the devices: anchor suture 1.8 knotless fibertak model ar-3638 (lot 10860295), anchor bone 2.9 peek pushlock model ar-2923ps (lot 10538126), anchor bone 2.9 peek pushlock model ar-2923ps (lot 10538124), anchor suture 1.8 knotless fibertak model ar 3638 (lot 10654070) - qty 2, anchor suture 1.8 knotless fibertak model ar-3638 (lot 10668916).The inserter part of the devices were discarded at the time of the procedure.Post-op the patient was experiencing night pain and it was discovered that a foreign body was in the patient.The same surgeon performed a second surgery (b)(6) 2020, at the same facility, to remove the foreign body.The facility is unable to determine which of the six inserter devices the foreign body may have come from as they are no longer available to examine.The facility risk manager has confirmed that the facility will not be releasing the device but has confirmed the fragment will be preserved with length of time pending recommendation for the facility's legal department.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10431344
Report Number1220246-2020-02065
Device Sequence Number11624864
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number10538126
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;